# SDR HEEA0015743

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406EH
- Make and model: Bell 206L-1
- Aircraft serial: 45183
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT NEEDLE STICKS AT ZERO ON START UP, UNIT FUNCTION CHECKED BAD, ALSO STICKS AT 20 PERCENT.  TIME SINCE REPAIR 61:00 HOURS.
